Some results for q-poly-Bernoulli polynomials with a parameterM. Mechacha; M. A. Boutiche; M. Rahmani; D. Behloul;
The main object of this paper is to investigate a new class of the generalized q-poly-Bernoulli numbers and polynomials with a parameter. We give explicit formulas and a recursive method for the calculation of the q-poly-Bernoulli numbers and polynomials. As a consequence, we derive a method for the calculation of the special values at negative integral points of the Arakawa--Kaneko zeta function also known as generalized Hurwitz zeta function.
Vol. 19 (2018), No. 1, pp. 355-363